... have other insurance, I really cannot afford to take this as they have raised the price so high ( even with insurance ). Can the Lyrica be replaced with Gabapentin ? Also, what are the side effects when you wean off the Lyrica ? Should I ask for the Gabapentin and start on it before weaning off Lyrica ? I have taken both pills before due to a concussion, but not sure of side effects. I have had fibromylgia for 30 years.
Gabapentin did not work for me AT ALL!! I was actually in the hospital and they replaced the Lyrica with the gabapentin and my pain came back threefold. When I found out what they had done -- it is against practice to change a patient's drugs without advisement -- well, I have never been so angry in my life.
Yes, the pregablin takes almost all of my tiny pension to pay for, but at least I have a life! There are so many things I cannot do now because I can't afford them while having to pay for this stuff, but before I was confined to the house and bedridden most of the time, with the pain.
Some people do find flexeril helpful. That is another alternative to the Lyrica. It causes cns depression though, because it is a muscle relaxant, so I found it makes me clinically depressed.
I have fibromyalgia and other immune disorders, and I'm also on lyrica. I've tried so much medication and feel that lyrica does work, I have noticed that if I put so much thought in thinking if this medication is working, I will go nuts LOL!!! Anyway I have had a lot of problems with insurance that does not covers several of my medication, if you feel that lyrica is working for you and you are afraid of change, my advice to you is one of the things I have done is calling the company it self and explain that lyrica is working for you and is medically needed, and without having lyrica your experiencing some of the side effects, and they will help you with a prescription drug assistance program that will offer free medication to those that need to be on them, and it's for any other medication also, it has helped me. For example I'm on an infusion for lupus and I have missed a dose, it wasnt the doctors fault, I had to wait until he was moving to another location, I had to wait until they were settle in they're new office, I have gotten really sick without having my infusion so I decided to call the company who advertise this medication, without damaging the reputation of the doctor, he's an amazing doctor and I'm still they're patient, but until then I was feeling really sick and getting all the side effects without having this infusion and I have to say they really worked with me, I now have no out of pocket expensive, so this is my advice and hope that it will benefit you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Nov 2011 • 2 answers
Posted 31 Oct 2012 • 2 answers
Posted 16 May 2014 • 29 answers
Posted 29 Dec 2014 • 4 answers
Posted 30 Apr 2016 • 2 answers